# SDR 98ZZZX3218

- Difficulty date: August 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N669PF
- Make and model: Beech 95-B55
- Aircraft serial: TC2297
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 50056PLY
- Condition: Failed
- Location: Nlg
- Part time: 36 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG TIRE TREAD AND CORDS DISINTEGRATED ON LANDING.  TREAD IS MISSING AND ALL CORDS SEVERED.  TIRE WAS STILL HOLDING AIR.
